# SDR REXA2016022700311

- Difficulty date: February 27, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FUEL ACCESS HOLE 650AB LANDING, INBD SIDE HAS MULTIPLE INDICATIONS NOTED APPROX 7.O" INCHES LONG BY .250 WIDE 50% FSH, FAILED NDT INSPECTION. REPAIRED IAW REO 601R-57-21-030 REV L.  THIS IS A MAJOR REPAIR.
